Search Results

1 - 2 of 2 items :

  • Cartesian product x
  • Numerical and Computational Mathematics x
  • Probability and Statistics x
Clear All
On Neighbor chromatic number of grid and torus graphs

. Haynes, S. T. Hedetniemi, P. J. Slater, Fundamentals of Domination in Graphs , Marcel Dekkar, Inc., 1997. [6] W. Imrich, S. Klavzar, Product Graphs; Structure and Recognition , John Wiley and Sons, New York., 2000. [7] W. Imrich, S. Klavzar, D. F. Rall, Topics in Graph Theory: Graphs and their Cartesian product , A. K. Peters, Ltd., Wellesley, 2008. [8] M. S. Jacobson, L. F. Kinch, On the domination number of products of a graph; I , Ars Comb., vol. 10, 1983, 33-44. [9] T. R. Jensen, B. Toft, Graph Coloring Problem , John Wiley & Sons, Inc

Open access
Optimal Quantization for Piecewise Uniform Distributions

] HAYNE, A.—KOIVUSALO, H.: Constructing bounded remainder sets and cut-andproject sets which are bounded distance to lattices , Israel J. Math. 212 (2016), no. 1, 189–201. [HS] HEWITT, E.—SAVAGE, L.: Symmetric measures on Cartesian products , Trans. Amer. Math. Soc. 80 (1955), 470–501. [K] KHINCHIN, A.: Einige Sätze über Kettenbrüche, mit Anwendungen auf die Theorie der Diophantischen Approximationen , Math. Ann. 92 (1924), no. 1–2, 115–125. [KN] KUIPERS, L.—NIEDERREITER, H.: Uniform Distribution of Sequences . John Wiley and Sons, New York

Open access